# SDR DALA2019111046525

- Difficulty date: November 2, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 92,682 hours, 12,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROW 28 ARE INOPERATIVE. FOUND LIGHT UNPLUGGED AND REINSTALLED. SYSTEM OPERATION NORMAL.
